# SDR A6WA202101287569

- Difficulty date: January 27, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 41,087 hours, 38,956 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R5211102
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INNER SKIN CRACKED AT FWD SIDE UNDER STEP 832AT.  AIRCRAFT REMOVED FROM SERVICE.  REPAIRED CRACK ON PASSENGER DOOR INNER SKIN AT FWD SIDE UNDER STEP 832AT, IAW EA AWAC-CRJ252-01551 REV A DATED 1/19/2021.
